Unlike any other program, all information including the
How to Get
Off Psychoactive Drugs Safely,
is available for FREE on this site.
NOVEMBER 2016 - MAJOR PROGRAM BREAKTHROUGH
Click here to read more.
Welcome to the Road Back Program,
the most widely used outpatient drug withdrawal program in
the world, since 1999. We are based in the United States and have helped
over 50,000 people to become drug free.
The Road Back is a member of California Association of
Alcoholism & Drug Abuse Counselors (CAADAC).
Many of you may have tried in the past to come off of
psychotropic medications only to find it too overwhelming to
cope with the anxiety, insomnia, fatigue, brain zaps,
headaches or flu like symptoms. These side effects from
withdrawing off of medications can be truly debilitating.
Many of you may be on a medication and simply don't like the
weight gain or the way it makes you feel. You may have
anxiety and insomnia even though you are taking an
anti-anxiety drug or sleep medication.
It is possible to take control and get your life back.
Thousands of individuals have done just that by following
the step by step guide found in The Road Back Program.
The Road Back Program is the #1 out-patient withdrawal
program in the world.
WHAT TO DO
IF YOU ARE
ALREADY IN WITHDRAWAL
OR QUIT YOUR MEDICATION COLD TURKEY
Roughly 80% of
the people who begin The Road Back Program have already
started to taper off their medication or have gone off their
medication abruptly and are experiencing withdrawal side
effects. The recommendations or suggestions offered in this
chapter come from years of experience assisting these
"Hi everyone! I just wanted to send you my thanks for all
your help and support. My mom is now off the Prozac and
doing quite well. She is now committed to losing weight so
that she lives longer and can take care of my dad. This is
quite a change from a year ago when she was planning to
So thanks for your help and support."
was able to get off Effexor, after 8 years of taking it, by
using your products. And now, I use JNK Liquid Booster
and with diet and exercise I have lost 20 pounds in 14 weeks
and I feel and look so much better!
I continue to take JNK Capsules so that I remain
When I stopped taking them for a bit, my depression
returned, but with them, I don't experience
depression and I feel great and have none of the
side-effects of Effexor. I can't thank you enough for your
wonderful products. They have enabled me to get my
life and my health back! L. K.
My journey with The
Road Back may seem a little wacky. I was taking Cymbalta,
Tramadol and a cocktail of other medications for
Fibromyalgia and back pain for three years. I had to stop
taking Cymbalta because it was causing liver problems. I
decreased the dosage under doctor's orders but still
experienced the "head zaps," restless legs, anxiety and
panic. This particular doctor did not believe that stopping
the drug after the lowest dose could cause the withdrawals I
was complaining of, especially the head zaps. One morning
after a night of vomiting (so I also could not take my
Tramadol--double withdrawals unbeknownst to me) the
withdrawal symptoms were at their worst (add hair pulling
and rocking back and forth) and as I was waiting to be
driven to urgent care, I stood up from the couch hardly
knowing what I was doing, my legs carried me to the
computer, and I Googled "Cymbalta Withdrawal." One of the
web sites that came up was The Road Back, and I'm so
grateful. When I got to urgent care I had to explain that I
am not on illegal drugs! The worst part was having my
four-year-old daughter see me in that condition. It still
brings tears to my eyes to think of it.
At first I was
skeptical that it was just another gimmick, since I've been
disappointed time and again by phony chronic pain "cures,"
but thanks to The Road Back, I have been off Cymbalta for a
year and a half. Your caring staff answered a couple of
questions for me when I needed it, which was an added
comfort to me.
Not only was I
helped through my crisis, but I continue to use the products to help with Fibromyalgia-related sleep
difficulty, and more recently have discovered the new Body Calm Supreme with melatonin for the nights I need extra help with
"Thank you" seems
inadequate for the gratitude I feel. You are truly
Heaven-sent. God Bless you!!! Love, K. L.